# SDR ABXA2021316048

- Difficulty date: March 16, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 92,764 hours, 16,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146T5000169
- Condition: Corroded
- Location: Aft Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, AFT CARGO DECK WEB HAS MULTIPLE AREAS OF CORROSION STA"S 1263-1280 AND RBL30 - RBL44. REMOVED CORROSION FROM AFT PIT DECK WEB IAW B767-300 SRM 51-10-02. ORIGINAL MATERIAL THICKNESS .071", REMOVED .071", REMAINING .000". OUT OF LIMITS IAW B767-300 SRM 53-00-51 FIG 101 DETAIL 2. LOCATED, DRILLED AND INSTALLED NEW WEB PART NUMBER 146T5000-169 IAW B767-300 51-40-02 AND 51-40-05.
